# SDR CA001106015

- Difficulty date: October 25, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Dhav DHC2MK1
- Aircraft time: 13,337 hours
- Engine: Pwa R985AN14B
- System (JASC): 2711 · Aileron Tab Control System
- Part: Rod
- Part number: C2CF451ND
- Condition: Wrong Part
- Location: Lt Aileron
- Component: Aileron Push Rod
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) UPON INSPECTION, THE LT AILERON PUSH ROD WAS FOUND TO BE NOTICEABLY HEAVIER THAN THE OTHER. THE TUBE WAS CHECKED WITH A MAGNET AND FOUND TO BE STEEL. NO RECORD CAN BE FOUND OF STEEL PUSH RODS BEING APPROVED FOR DHC-2 BEAVER AIRCRAFT - SUSPECT BOGUS PART. THE TUBE SECTION WAS REPLACED WITH AN APPROVED COMPONENT.
